MAUDE Adverse Event Report: CENTINEL SPINE, LLC. STALIF C ABO SCREW, 4.0MM DIA X 14MM (TI); INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

CENTINEL SPINE, LLC. STALIF C ABO SCREW, 4.0MM DIA X 14MM (TI); INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number ABS1440
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A patient received 3 levels of stalif c-ti devices on (b)(6) 2021.Devices were implanted at c3/4, c5/6, and c6/7.About 2 months after implantation, centinel was made aware of a c6 vertebral collapse between 2 of the stalif c-ti cages.The patient was revised to a c6 corpectomy via explantation of the stalif c-ti cages and screws at c5/6 and c6/7.There was no indication that c3/4 was revised.The revising surgeon believed the collapsed vertebrae was due to patient anatomy; however, the devices could not be ruled out as contributory.There was no indication of a device malfunction.Dhr review for the involved implants did not find any issues during manufacturing which may have caused or contributed.The rate of complaints was determined to be acceptable and within the allowable limits of the risk assessment for the devices.The risk assessment has identified the risks of vertebral collapse with the use of stalif c-ti cages and screws.No device was returned for evaluation.This submission is for 1 device out of 12 devices involved in total.It is unknown which devices were explanted from the patient or remain implanted, thus all devices involved were reported.
 
Event or Problem Description
A patient received 3 levels of stalif c-ti interbody cages and abo screws at c3/4, c5/6, and c6/7 on (b)(6) 2021.On an unknown date, the patient presented with a collapsed c6 vertebrae identified via lateral x-ray.On (b)(6) 2021, the patient was revised to a c6 corpectomy by removal of 2 of the 3 stalif c-ti cages.

Brand Name
STALIF C ABO SCREW, 4.0MM DIA X 14MM (TI)
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key11869832
Report Number3007494564-2021-00043
Device Sequence Number3215324
Product Code OVE
UDI-Device Identifier00815101029016
UDI-Public00815101029016
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K133200
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2023
Device Model NumberABS1440
Device Lot Number2020-0545
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age45 YR